Jump to content

Search the Community

Showing results for tags 'science'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Dear all, I have done all the research possible and contact all persons in the Netherlands who could help me find the answers for coping with this rollercoaster ride of tapering my last 2,5 mg of paroxetine (paxil). I managed to get in touch with a researcher in the area of tapering and withdrawal effects of anti-depressants. He was really helpful with my questions about tapering of and was so kind to share his latest upcoming publication about withdrawal effects and the importance of good guidance from our doctors. I found this article very inspirational and heart warming to
  2. Empirical evidence about recovery and mental health | BMC Psychiatry | Full Text I haven't completed reading this. It's a long article: 8568 words = ±18 pages = ±40mins reading time. But much shorter than a book. It appears to be quite an excellent summary / response to the status quo and accepted narratives, with a solid social grounding. The focus is largely schizophrenia, but it applies generally to other states. While many seasoned members here may know the content of the article all too well, it's a good refresher at the very least
  3. danny

    danny

    I started Paxil in 2009 due to severe panic attacks which caused me to drop out of college twice. I was wary of medication and pushed it off as long as I could, but I was really at my wits end and relented. For about the first month & a half to two months on Paxil I felt very good, almost euphoric. Slowly after those initial months, as I look back on it now, Paxil started to eat away at the core of me. Access to true emotions started to get harder and harder, sleep was less deeper dreamless even, sexual desire slowly became little to none, my mind became hazy and foggy. My mind was
  4. Just wondering on people's thoughts on this? The heaviness and dread and unable to move and despair I've certainly had in years on and off meds but I also suffered in childhood from a lot of crying spells and dread feelings but I never found the root cause and now I've thrown into the mix stupid medication. I've tried counselling, CBT, change of diet, eft and doesn't seem like much shifts it..it feels like there could be hundreds of causes but until the root is found anything else doesn't touch it. What has others experiences been? Did you find the root cause and how on earth did yo
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy